# SDR ASAA0945380

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65C263207
- Condition: Gouged
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MIDFLAP O/B AFT LOWER AFT PANEL UPPER SURFACE IS GOUGED AT NR 3 AND NR 4 AFT FLAP TRACK.  REPAIRED CHAFING DAMAGE ON LEFT O/B MID FLAP O/B LWR AFT SKIN PANEL UPPER SURFACE.
